# SDR HNAA9900016

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960HA
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATES INTERMITTANTLY IN FLIGHT.  COULD NOT DUPLICATE.  REPLACED ANNUNCIATOR PANEL (P/N 75-0434-1) (S/N 0075), SMOKE DETECTOR (P/N 473054) (S/N 0052) AND SMOKE DETECTION CONTROL AMPLFIER (P/N 30-326E7) (S/N 0354) AS A PRECAUTION.
